# SDR MALA965135

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Bs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION IN MSP, MAINTENANCE COMPLETED REPAIR TO FUSELAGE FORWARD CARGO DOOR FRAME P/N 27-22085 AT FS 438 DUE TO .250 INCH CRACK NOTED IN AREA OF THE DOOR GAS STRUT SUPPORT LOWER MOUNT HOLE.  REMOVED CRACKED AREA AND INSTALLED REPAIR DOUBLERS IAW FAC ARP 53-20-9503.  (M)
